Solpadein

Солпадеин Drug photo

The description is actual on 05.05.2016

  • Latin name: Solpadein
  • ATH code: N02BE51
  • Active ingredient: Codeine (Codeine), Caffeine (Caffeine), Paracetamol (Paracetamol)
  • Producer: Glaxo Wellcome Production (France), GlaxoSmithKline Dungarvan (Ireland)

Solpadein's structure

  • 1 tablet of drug Solpadein contains 30 mg of caffeine, 8 mg of a gemigidrat of phosphate of codeine, 500 mg of paracetamol. Auxiliary components: potassium sorbate, starch, cellulose, povidone, stearic acid, talc, ethanol of 95%, magnesium stearate, gidroksipropilmetiltsellyuloza, water, crimson.
  • 1 soluble tablet of drug Solpadein contains 30 mg of caffeine, 8 mg of a gemigidrat of phosphate of codeine, 500 mg of paracetamol. Auxiliary components: sorbitol, sodium bicarbonate, polividon, sodium lauryl sulfate, sodium saccharin, citric acid, sodium carbonate, dimetikon.
  • 1 capsule of drug Solpadein contains 30 mg of caffeine, 8 mg of a gemigidrat of phosphate of codeine, 500 mg of paracetamol. Auxiliary components: magnesium stearate, propylene glycol, starch, titanium dioxide, gelatin, IMS 74 OP, red dye iron oxide, shellac, gelatin, water, butanol, isopropanol, black dye iron oxide.

Solpadein Fast's structure

  • 1 tablet of drug Solpadein Fast (Solpadein Aktiv) contains 60 mg of caffeine and 500 mg of paracetamol. Auxiliary components: hydrosodium carbonate, sodium saccharinate, sorbitol, sodium lauryl sulfate, povidone, citric acid, dimetikon, sodium carbonate.

Release form

White kapsulovidny tablets with a red text of "Solpadeine ".

  • 5 tablets in the blister — 1 or 2 blisters in a pack cover from plastic;
  • 6 tablets in the blister — 1 or 2 blisters in a pack cover from plastic;
  • 8 tablets in the blister — 1 blister in a pack cover from plastic or in a pack from paper;
  • 12 tablets in the blister — 1 blister in a pack from paper.

Soluble white flat tablets, with a notch on one party.

  • 2 tablets in a strip — 2, 4, 12, 6 or 30 strips in a pack from paper.

Capsules with a red lid and the white body, with a black text of "Solpadeine", inside white powder with crystal inclusions.

  • 6 capsules in the blister — 1 or 2 blisters in a pack from paper;
  • 12 capsules in the blister — 1 blister in a pack from paper.

Soluble white tablets with slanted edges and a notch on one party.

  • 2 tablets in a strip — 2 or 6 strips in a pack from paper;
  • 4 tablets in a strip — 6 strips in a pack from paper.

Pharmacological action

Analgeziruyushchy, antibechic, febrifugal action.

Pharmacodynamics and pharmacokinetics

The drug of difficult structure containing a combination of 3 active components.

Paracetamol has febrifugal and analgesic effect.

Caffeine shows all-tonic effect (reduces drowsiness, weakens feeling of fatigue, increases working capacity, speeds up pulse, raises a blood pressure at arterial hypotension), stimulates the anesthetizing Solpadein's action.

Codeine has analgesic effect, and also improves portability of pain.

Indications to use (from what a tablet Solpadein)

  • moderate and weak pain syndrome at algodismenory, migraine, pharyngitis, neuralgia, a headache, a mialgiya, radiculitis, an ossalgiya, an arthralgia, sinusitis, a dentagra, injuries;
  • temperature increase at a SARS.

Contraindications

  • organic diseases of bodies of blood circulation, including a heart attack and atherosclerosis;
  • alarming and panic frustration;
  • tachycardia attacks, ventricular ekstrasistoliya;
  • asthma; cardiopulmonary insufficiency; the frustration which are followed by the raised expectoration;
  • arterial hypertension;
  • sleep disorders;
  • dekompensirovanny liver or renal failure;
  • craniocereberal injury;
  • disturbances from blood (a neutropenia, anemia, an agranulocytosis, thrombocytopenia, hypocoagulation);
  • strengthening of intracranial pressure;
  • pregnancy and lactation;
  • allergy to drug components;
  • age till 12 flyings;
  • alcoholic poisoning;
  • epilepsy.

Solpadein it is necessary to appoint tablets with care at a viral hepatitis, high-quality hyperbilirubinemias, alcoholism, a hyperexcitability, alcoholic defeat of tissue of liver, glaucoma, a shortcoming glyukozo-6-fosfatdegidrogenazy, tendency to convulsive attacks, at advanced age.

Side effects

In the doses provided below drug is transferred well, but in some cases the Quincke's edema, skin rash, a bronchospasm, the small tortoiseshell is possible.

Codeine is capable to cause: nausea, lock, dizziness, vomiting, drowsiness, gastralgia, sleep disorders, tachycardia.

Paracetamol is capable to cause: an agranulocytosis, a leukopenia, thrombocytopenia, hemolitic anemia, a methemoglobinemia, disturbances of work of a liver and kidneys (at long use in the raised doses).

Caffeine is capable to cause: concern, excitement, headache, tachycardia, increase in pressure, arrhythmia.

Application instruction of Solpadein (Way and dosage)

Capsules and tablets Solpadein, application instruction

To persons 16 years are more senior not less than four hours recommend to take a pill (sparkling tablets or capsules) on 1-2 pieces to four times a day with an interval between receptions. The greatest resolved single dose – 2 tablets, the greatest resolved day dose – 8 tablets.

To children of 12-16 years appoint to accept to a tablet (a sparkling tablet or a capsule) on 1 piece to 4 times a day with an interval between receptions not less than four hours. The greatest resolved single dose – 1 tablet greatest the resolved day dose – 4 tablets.

Drug needs to be accepted after food. Soluble (or "sparkling") Solpadein it is necessary to part before reception in a glass with water.

It is not necessary to carry out reception of the described means to accept more than 5 days in a row at treatment of a pain syndrome and more than 3 days in a row at treatment of the increased temperature.

Solpadein Aktiv (Solpadein Fast), application instruction

Tablets sparkling Solpadein Fast before reception need to be dissolved in a glass, filled with water.

To persons 12 years are more senior not less than four hours recommend to take a pill on 1-2 pieces to four times a day with an interval between receptions. The greatest resolved single dose – 2 tablets, the greatest resolved day dose – 8 tablets.

It is not necessary to carry out reception of the described means to accept more than 5 days in a row at treatment of a pain syndrome and more than 3 days in a row at treatment of the increased temperature.

Overdose

At overdose (even at satisfactory health) it is necessary to see a doctor urgently.

Overdose signs: stomach aches, vomiting, nausea, pallor of skin, anorexia. 2 days later symptoms of deterioration in work of a liver come to light. In hard cases emergence of a liver failure and a hepatic coma is not excluded.

Overdose treatment: use of enterosorbents, gastric lavage, symptomatic therapy.

Interaction

Barbiturates, Salicylamidum, Rifampicin, antiepileptic means and other activators of a microsomal oxidation accelerate products of the toxic derivatives of paracetamol which are negatively influencing work of a liver.

The term of semi-removal of Chloramphenicol under the influence of paracetamol is extended approximately by 5 times.

Metoclopramidum accelerates paracetamol adsorption.

At the repeated use paracetamol is capable to strengthen effects of indirect anticoagulants that increases risk of bleedings.

Caffeine accelerates Ergotamine adsorption.

Blockers of a microsomal oxidation reduce risk of hepatotoxic influence of drug.

Reception of the means oppressing a nervous system (including alcohol), with codeine can strengthen their effect.

Terms of sale

Drug can be bought only according to the recipe.

Storage conditions

To store at a temperature up to 24 degrees. To protect from children.

Period of validity

Five years.

Special instructions

Solpadein is recommended to take with caution at diseases of a liver or kidneys, disturbances of work of intestines, after a cholecystectomia, at joint reception of antiemetics, the drugs causing drowsiness, indirect anticoagulants, inhibitors of monoaminoxidase, ethanol.

It is not necessary to use Solpadein together with other drugs including paracetamol or codeine.

At long use in the dosages considerably exceeding specified periodic control of a condition of blood is necessary.

During treatment drug does not recommend excessive reception of coffee and tea because it is capable to lead to tachycardia, a sleep disorder, excitement and even arrhythmia.

The patient needs to be warned that at emergence of by-effects from digestion, allergic reactions, rash on skin, at formation of an ulceration on mucous a mouth, bleeding and hematomas needs to stop Solpadein's reception and to see urgently a doctor.

At long-term uncontrolled reception of the described means in big dosages emergence of accustoming (reduction of analgesic effect) and dependence is possible.

During therapy drug recommends to careful when driving motor transport.

Analogs

Kaffetin, Aurora Hot Hoarsed, Adzhikold, Gripaut, Pentalginum, the Ibuprofen, MiG 400.

Zdravzona

  • Solpadein Fast of tablet No. 8 soluble
  • Solpadein Fast of tablet No. 12 soluble
  • Solpadein No. 12 kaps.
  • Solpadein No. 8 of a tablet
  • Solpadein No. 12 of a tablet plastik.upak.

Drugstore of IFC

  • Solpadein fast tbl rastvo. No. 8, Glaxo SmitnKline Consumer Healthcarevelikobritaniya
  • Solpadein fast tbl p/pl/o No. 12, Glaxo SmitnKline Consumer Healthcareirlandiya
  • Solpadein fast tbl rastvo. No. 12, Glaxo SmitnKline Consumer Healthcarevelikobritaniya
  • Solpadein fast tbl p/pl/o No. 24, Glaxo SmitnKline Consumer Healthcareirlandiya
to show still

Apteka24

  • Solpadein asset of the tab. of rastvo. No. 12glaksosmitklyayn SK (Great Britain)
  • Solpadein12
  • Solpadeinglaxo Wellcome Production (France)

Paniapteka

  • Solpadein asset of the tab. of rastvo. No. 12
  • Solpadein asset of the tab. of rastvo. No. 12
  • Solpadein asset of the tab. of rastvo. No. 12

BIOSPHERE

  • Solpadein No. 12 of the tab. solution. Glaksosmitklyayn (Dungarvan) Ltd. derzh litsen. Glaksosmitklyayn Konsyyumer Helsker (Ireland)
  • Solpadein No. 8 of the tab. SmithKline Beecham Consumer Healthcare (Great Britain)
  • Solpadein No. 12 kaps.smithkline Beecham Consumer Healthcare (Great Britain)
to show still
Section: Anesthetics Anti-cold
in more detail

Education: Graduated from the Vitebsk state medical university majoring in "Surgery". At university headed Council of students' scientific society. Professional development in 2010 - in "Oncology" and in 2011 - in "A mammology, visual forms of oncology".

Experience: Work in an all-medical network 3 years the surgeon (The Vitebsk hospital of an emergency medical service, Lioznensky TsRB) and in combination the regional oncologist and the traumatologist. Work farm the representative within a year in the Rubicon company.

Provided 3 improvement suggestions on the subject "Optimization of an Antibioticotherapia depending on Species Composition of Microflora", 2 works took prizes in a republican competition review of student's scientific works (1 and 3 categories).
PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use Solpadein surely consult with the attending physician.